# SDR ASAA0742237

- Difficulty date: November 8, 2007
- Submitted: November 14, 2007
- Operation: Air carrier
- Aircraft: N797AS
- Make and model: Boeing 737490
- Aircraft serial: 28892
- Aircraft time: 32,420 hours, 17,689 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 7320 · Fuel Controlling System
- Part: Mec
- Part number: 1459M27P07
- Part serial: 0269
- Condition: Malfunctioned
- Location: Lt Engine
- Part time: 42,361 hours, 23,965 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

ON ROUTE LAX TO YVR LEFTHAND ENGINE FLAMED OUT IN CRUISE AT FL340.  DESCENDED TO FL200 PERFORMED AIR RESTART THEN DIVERTED TO SEA WHERE AIRCRAFT CHANGE WAS MADE BEFORE CONTINUING ON TO YVR.  REPLACED ENGINE FUEL PUMP AND MEC (MAIN ENGINE CONTROL).  AFTER ENGINE BORESCOPE REVEALED NO DAMAGE, AIRCRAFT AND ENGINE WERE DECLARED SERVICEABLE.  SUSPECT MEC WAS CAUSE.  FOLLOW-UP ASSESSMENT IS BEING SCHEDULED WITH VENDOR.
